Advertisement

On Relatively Tempered Representations for p-adic Symmetric Spaces

  • Shuichiro TakedaEmail author
Chapter
Part of the Progress in Mathematics book series (PM, volume 328)

Abstract

We generalize a well known subrepresentation theorem for tempered representations to the context of relatively tempered representations for p-adic symmetric spaces, assuming \(p\ne 2\).

Notes

Acknowledgements

The author was partially supported by Simons Foundations Collaboration Grant #35952, NSA Young Investigator Grant H98230-16-1-0312, and an AMS Centennial Fellowship for 2017–2018. Part of the paper was completed while he was visiting the National University of Singapore in fall 2017 and spring 2018, and he would like to express thanks for their hospitality. He would like to thank Wee Teck Gan for useful conversations and Kimball Martin for introducing him to the works of Kato and Takano. Finally he would like to thank Kenji Takano for sending him the preprint [8].

References

  1. 1.
    J. Carmona, P. Delorme, Constant term of Eisenstein integrals on a reductive \(p\)-adic symmetric space. Trans. Amer. Math. Soc. 366, 5323–5377 (2014)MathSciNetCrossRefGoogle Scholar
  2. 2.
    P. Delorme, P. Harinck, Wave packets in the Schwartz space of a reductive \(p\)-adic symmetric space. J. Lie Theory 24, 41–75 (2014)MathSciNetzbMATHGoogle Scholar
  3. 3.
    A.G. Helminck, Algebraic groups with a commuting pair of involutions and semisimple symmetric spaces. Adv. Math. 71, 21–91 (1988)MathSciNetCrossRefGoogle Scholar
  4. 4.
    A.G. Helminck, G.G. Helminck, A class of parabolic \(k\)-subgroups associated with symmetric \(k\)-varieties. Trans. Amer. Math. Soc. 350, 4669–4691 (1998)MathSciNetCrossRefGoogle Scholar
  5. 5.
    A.G. Helminck, S.P. Wang, On rationality properties of involutions of reductive groups. Adv. Math. 99, 26–96 (1993)MathSciNetCrossRefGoogle Scholar
  6. 6.
    S. Kato, K. Takano, Subrepresentation theorem for \(p\)-adic symmetric spaces. Int. Math. Res. Not. IMRN 11, Art. ID rnn028, 40 pp (2008)Google Scholar
  7. 7.
    S. Kato, K. Takano, Square integrability of representations on \(p\)-adic symmetric spaces. J. Funct. Anal. 258, 1427–1451 (2010)MathSciNetCrossRefGoogle Scholar
  8. 8.
    S. Kato K. Takano, Addendum to the paper “Square integrability of representations on p-adic symmetric spaces”, preprintGoogle Scholar
  9. 9.
    N. Lagier, Terme constant de fonctions sur un espace symétrique réductif \(p\)-adique. J. Funct. Anal. 254, 1088–1145 (2008)MathSciNetCrossRefGoogle Scholar
  10. 10.
    J. Smith, Relative discrete series representations for two quotients of \(p\)-adic \(\text{GL}_n\). Can. J. Math.  (to appear)Google Scholar
  11. 11.
    J.-L. La, Formule de Plancherel pour les groupes \(p\)-adiques (d’après Harish-Chandra). J. Inst. Math. Jussieu 2, 235–333 (2003)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2019

Authors and Affiliations

  1. 1.Mathematics DepartmentUniversity of Missouri-ColumbiaColumbiaUSA

Personalised recommendations